# SDR CALA2025100809798

- Difficulty date: October 7, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N877UA
- Make and model: Airbus A319-132
- Aircraft serial: 2232
- Aircraft time: 59,402 hours, 35,324 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347217620800
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT Y1292 SEAT TRACK FR 47-64 REQUIRES REPLACEMENT.   REMOVED THE SEAT TRACK LH  IAW SRM 51-42-11/001.  REPLACED SEAT TRACK  IAW A319 SRM 51- 42-11/001 REC. 154.
